# SDR 29GA2017071700001

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 34,262 hours, 38,349 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mains
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXING, BRAKES FELT SPONGY AND THEN BRAKING WAS LOST. HYDRAULIC SYSYTEM SUMED TO BE WORKING AND SHOWING PROPER INDICATIONS.  MANAGED TO STEER INTO TAXIWAY TURNED ANTISKID OFF AND BRAKING WAS RESTABILISHED. TAXIED AIRCRAFT BACK TO GATE. BRAKE WAS WORKING PROPERLY WITH ANTISKID SWITCH OFF.  DURING INSPECTION OF THE BRAKES FOUND AIR IN ALL FOUR MAINS, BLED BRAKES IAW AMM 32-42-00-02.  PERFORMEND TAXI RUN AND APPLIED BRAKES SEVERAL TIMES OPS CHECKED GOOD.
